# SDR IPXA2018111205854

- Difficulty date: October 19, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75451
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXFOLIATED CORROSION ON EXTERNAL LONGERON 28L UNDER WING TO BODY FAIRING, BELOW THE L3 DOOR AT BS 1300.  REPAIRED THE LONGERON IAW EA 011-5310-01-A7528, REV IR, AND EO MD11-5310-70581-A.  MAJOR.
